Depression Support Center

Featured Posts
mrsvixen
Withdrawls
January 2, 2013 at 12:18 AM

Uggg it's only been two days and already I'm agitated, climbing the walls, restless and depressed.

I told my doctor I wanted off Seroquel due to weight gain, instead he starts to wean me off ciprilix and replaces it with lithium.  How does this help with seroquel?? I've heard that lithium is really bad for weight loss , especially when mixed with seroquel.

Your only suppose to wean off medications with a doctor's supervision, but he made the next appointment for six weeks from now WTF?

I'm thinking of stopping seroquel cold turkey and just getting it over with.

Replies

  • Jazmyn1
    by Jazmyn1
    January 2, 2013 at 1:31 AM
    DONT EVER QUIT ANY MED COLD TURKEY!!! Im weaning myself off paxil and the witdrawls are horrible!! I mever heard of the rx your on but dr sounds stupid unless he thinks the others is causing weight gain idk
  • Tracys2
    by Tracys2
    January 2, 2013 at 6:49 AM

    I hate withdrawl. Hope you manage to wean and do better with the lithium!

  • matreshka
    January 2, 2013 at 7:17 AM

    Some people do it, I've quit meds cold turkey and just dealt with the withdrawal.  Some like klonopin you don't want to do that with because it can cause seizures.  There is a book, i think its free online by Will Hall Called "coming off psychotropic medications"

  • lyrick24
    January 2, 2013 at 9:27 AM

     i wouldnt take myself off of it if he kept me on it. perhaps next time you go you can explain to him better that you want off of the serequel.

  • leahbeah143
    January 2, 2013 at 10:14 AM

     I took myself off zoloft and the withdrawals were so bad I seriously considered just taking it again, but I keep trying to remind myself that the symptoms are only temporary. It seems like he's keeping you on that one for reason, hopefully he can tell you why he specifically wants you taking it.

  • Serenity7
    January 2, 2013 at 11:23 AM

     Its never a good idea to stop any med cold turkey

  • JansRainbow
    January 2, 2013 at 12:01 PM

    It is very dangerous quitting any medication cold turkey. It can cause serious side effects. I take Seroquel and do not have the weight gain. Please talk to your doctor. Tell them your concerns. Getting some form of exercise can help prevent the weight gain. I gainned weight on Lithium. So many of the med's they use do that. Withdrawls can be awful and scary. There again, talk to your doctor. Hope you feel better. Take care.

  • mrsvixen
    January 2, 2013 at 2:15 PM

    Thanks ladies. I've decided to just wean off the ciprilix and take the lithium like he told me too. I'm really gonna keep an eye on my weight.

  • KimmyPoo
    January 2, 2013 at 3:24 PM
    Be careful

Depression Support Center

Active Posts in All Groups
More Active Posts
Featured Posts in All Groups
More Featured Posts